# SDR IPXA2023091794176

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0155503
- Condition: Corroded
- Location: L/W I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFLAP E.O. L/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG BORE HAS CORROSIONREMOVED CORROSION AND ACCOMPLISHED EA 011-5740-01-B0093 IR, DATED 09/14/2023 AND UPS EO MD11-5740-88187-A. MINOR
